Alert archive / Kansas / Flash Flood Warnings in 2023
Flash Flood Warning 2, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jul 13, 2023, 1:29 AM CDT for 4 counties in Kansas. It was in force for 5 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2023, 1:29 AM CDT (06:29 UTC)
- Expired
- Jul 13, 2023, 6:52 AM CDT
- In force
- 5 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Allen County, KS, Neosho County, KS, Wilson County, KS, Woodson County, KS
The radar
The Topeka radar (KTWX), 141 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 1:53 AM CDT | FLASH FLOOD | Yates Center, KS | Minor street flooding reported. |
| Jul 13, 3:00 AM CDT | RAIN 3.85 | Chanute Airport, KS | Storm-total since 11 PM Wednesday evening. |
| Jul 13, 3:09 AM CDT | RAIN 2.38 | 2 Se Yates Center, KS | Storm-total as of 3 AM. |
| Jul 13, 6:09 AM CDT | RAIN 2.27 | 7 Nne Altoona, KS | 24-hour rainfall through 6 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2307 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1377 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 11.8
The text
As transmitted.
413
WGUS53 KICT 130629
FFWICT
KSC001-133-205-207-131245-
/O.NEW.KICT.FF.W.0002.230713T0629Z-230713T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
129 AM CDT Thu Jul 13 2023
The National Weather Service in Wichita has issued a
* Flash Flood Warning for...
Southwestern Allen County in southeastern Kansas...
Northwestern Neosho County in southeastern Kansas...
Northern Wilson County in southeastern Kansas...
Southern Woodson County in southeastern Kansas...
* Until 745 AM CDT Thursday.
* At 129 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 6 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area overnight. Flash flooding is a strong
possibility.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks, streams,
low-water crossings, urban areas, highways, streets,
underpasses, and other low-lying areas.
* Some locations that will experience flash flooding include...
Chanute, Humboldt, Yates Center, Toronto, Buffalo, Benedict,
Earlton, Rose, Chanute Airport, Petrolia, Batesville, Toronto Lake
and Cross Timbers State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3773 9596 3775 9596 3776 9596 3778 9596
3779 9596 3781 9596 3782 9596 3785 9596
3787 9596 3795 9596 3784 9535 3750 9534
3751 9553
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Kleinsasser3 follow-up statements
459
WGUS73 KICT 130729
FFSICT
Flash Flood Statement
National Weather Service Wichita KS
229 AM CDT Thu Jul 13 2023
KSC001-133-205-207-131245-
/O.CON.KICT.FF.W.0002.000000T0000Z-230713T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-Neosho KS-Wilson KS-Woodson KS-
229 AM CDT Thu Jul 13 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT THIS
MORNING FOR SOUTHWESTERN ALLEN, NORTHWESTERN NEOSHO, NORTHERN WILSON
AND SOUTHERN WOODSON COUNTIES...
At 229 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 3 and 8 inches of rain have
fallen so far. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area overnight. Flash flooding is a strong
possibility.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, low-water crossing, low-lying
areas, streets and underpasses.
Some locations that will experience flash flooding include...
Chanute, Humboldt, Yates Center, Toronto, Buffalo, Benedict,
Earlton, Rose, Chanute Airport, Petrolia, Batesville, Toronto Lake
and Cross Timbers State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3773 9596 3775 9596 3776 9596 3778 9596
3779 9596 3781 9596 3782 9596 3785 9596
3787 9596 3795 9596 3784 9535 3750 9534
3751 9553
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Kleinsasser821
WGUS73 KICT 130849
FFSICT
Flash Flood Statement
National Weather Service Wichita KS
349 AM CDT Thu Jul 13 2023
KSC001-133-205-207-131245-
/O.CON.KICT.FF.W.0002.000000T0000Z-230713T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-Neosho KS-Wilson KS-Woodson KS-
349 AM CDT Thu Jul 13 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT THIS
MORNING FOR SOUTHWESTERN ALLEN, NORTHWESTERN NEOSHO, NORTHERN WILSON
AND SOUTHERN WOODSON COUNTIES...
At 349 AM CDT, While additional rainfall is no longer expected
overnight, doppler radar estimated between 4 and 8 inches of rain
have fallen across the warned area since Wednesday evening. Flash
flooding is a strong possibility.
HAZARD...Life threatening flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks, streams, city
streets, low-water crossings, low-lying areas, and other
flood-prone areas.
Some locations that may experience flash flooding include...
Chanute, Humboldt, Yates Center, Toronto, Buffalo, Benedict,
Earlton, Rose, Chanute Airport, Petrolia, Batesville, Toronto Lake
and Cross Timbers State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3773 9596 3775 9596 3776 9596 3778 9596
3779 9596 3781 9596 3782 9596 3785 9596
3787 9596 3795 9596 3784 9535 3750 9534
3751 9553
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Kleinsasser085
WGUS73 KICT 131152
FFSICT
Flash Flood Statement
National Weather Service Wichita KS
652 AM CDT Thu Jul 13 2023
KSC001-133-205-207-131202-
/O.CAN.KICT.FF.W.0002.000000T0000Z-230713T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-Neosho KS-Wilson KS-Woodson KS-
652 AM CDT Thu Jul 13 2023
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN ALLEN,
NORTHWESTERN NEOSHO, NORTHERN WILSON AND SOUTHERN WOODSON COUNTIES...
The heavy rain has ended, so the threat for flash flooding has
likely ended. However, flooding of low-lying and flood prone areas,
low water crossings, streets, country roads, creeks, and streams may
still be ongoing from the very heavy rainfall last night. Please
continue to heed any road closures, and do not drive through flooded
roads.
LAT...LON 3773 9596 3775 9596 3776 9596 3778 9596
3779 9596 3781 9596 3782 9596 3785 9596
3787 9596 3795 9596 3784 9535 3750 9534
3751 9553
$$
KleinsasserWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 11:36 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jul 12, 11:36 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1136 PM CDT Wed Jul 12 2023 .SHORT TERM...(This evening through Saturday night) Issued at 329 PM CDT Wed Jul 12 2023 Low level flow has recovered in the wake of the morning mesoscale outflow which moved through southern Kansas. Somewhat better convergence is expected to develop from central Kansas into eastern Kansas this evening where MLcape values in excess of 4000 j/kg will reside. There is still some inhibition to overcome, though still a conditional chance for severe convection given the impressive mid-Summer bulk shear across the area. If so, this may evolve into a MCS affecting primarily the Flint Hills and southeast Kansas through early tonight. Still a potentially active west-northwesterly flow regime through Friday, though somewhat dependent on potential mesoscale eventualities each day. For Thursday, the effective surface front should be situated closer to the Oklahoma border in far southern Kansas. Low level moisture pooling and daytime heating will result in very unstable airmass again, though mid-level temperatures look rather warm and may effectively cap diurnal convection. That said, will keep mention along the Oklahoma border counties. Better chances for something more organized looks to come out of the high Plains Thursday evening, then tracking southeastward into parts of southern Kansas Thursday night. This scenario expected to repeat Friday/Friday night, though area of concern is somewhat in flux, though much of the forecast seems in play. The upper flow pattern becomes more amplified by Saturday with upper ridge over the western conus and deeper upper low/trof from Lake Winnipeg Canada area across the Upper Midwest to the lower Ohio Valley. Somewhat drier, less unstable air looks to advect over the area, so while non-zero, PoP chances appear lower for now over much of the area. Darmofal .LONG TERM...(Sunday through Wednesday) Issued at 329 PM CDT Wed Jul 12 2023 An elongated upper ridge looks to slide eastward from the Southwest conus across the southern Plains into early next week. Temperatures should average either side of climo with modest precip chances, though confidence on daily trends are rather low at the moment. KED && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1136 PM CDT Wed Jul 12 2023 IFR conditions will be possible at KCNU due to storms. VFR conditions are expected elsewhere. A complex of storms is moving southeast and will likely impact site KCNU sometime between 06z and 08z. IFR conditions will be possible with periods of heavy rain. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 73 94 72 94 / 30 10 40 40 Hutchinson 71 95 70 95 / 20 10 40 50 Newton 72 94 71 94 / 40 10 40 50 ElDorado 72 93 71 93 / 40 10 40 50 Winfield-KWLD 74 95 72 95 / 20 20 50 40 Russell 69 93 68 92 / 10 10 30 50 Great Bend 71 93 68 92 / 10 10 30 40 Salina 71 94 70 94 / 20 10 30 50 McPherson 71 95 69 94 / 20 10 40 50 Coffeyville 74 95 72 95 / 50 20 50 50 Chanute 73 95 72 95 / 80 10 40 50 Iola 72 94 71 94 / 70 10 40 50 Parsons-KPPF 74 95 72 95 / 70 20 50 50 && .ICT WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 1 PM to 8 PM CDT Thursday for KSZ092>096- 098>100. && SHORT TERM...KED LONG TERM...KED AVIATION...CRW
Hazardous weather outlook, Jul 12, 9:17 PM CDT, 4 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 917 PM CDT Wed Jul 12 2023 KSZ032-033-047>053-067>072-082-083-091>096-098>100-140230- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 917 PM CDT Wed Jul 12 2023 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Severe thunderstorms are possible tonight. The greatest risk appears to be mainly along and east of I-135. Very large hail greater than 2 inches in diameter and damaging winds to 75 mph are the main risks. However, a tornado is also possible early this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Heat indices will range from 100 to 105 degrees on Thursday afternoon across southern Kansas with the highest values closer to the Oklahoma border. Refer to the heat advisory for details. Heat indices will range from 100 to 104 degrees across much of the area on Friday afternoon. There is a slight risk for thunderstorms Thursday afternoon for the Oklahoma border counties of southern Kansas. If so, they may become severe capable of large hail and damaging winds. Periodic chances for thunderstorms will exist Thursday night through Friday night. There will be a risk for strong to severe storms and heavy rainfall. Chances for somewhat more isolated storms will remain in the forecast periodically from Saturday through Monday night. The risk for organized severe storms appears low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Special weather statement, Jul 12, 11:32 PM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Wichita KS
1132 PM CDT Wed Jul 12 2023
KSZ072-096-130500-
Neosho KS-Allen KS-
1132 PM CDT Wed Jul 12 2023
...A strong thunderstorm will impact portions of Neosho and Allen
Counties through MIDNIGHT CDT...
At 1132 PM CDT, Doppler radar was tracking a strong thunderstorm over
Gas, or over Iola, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Chanute, Iola, Humboldt, Erie, St. Paul, La Harpe, Gas, Moran,
Walnut, Galesburg, Savonburg, Elsmore, Stark, Earlton, Mildred,
Bassett, Petrolia, Chanute Airport, South Mound and Iola Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Kansas.
&&
LAT...LON 3753 9552 3804 9552 3803 9508 3738 9509
TIME...MOT...LOC 0432Z 289DEG 9KT 3791 9536
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
METZGERSpecial weather statement, Jul 12, 11:45 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Wichita KS
1145 PM CDT Wed Jul 12 2023
KSZ071-095-130545-
Wilson KS-Woodson KS-
1145 PM CDT Wed Jul 12 2023
...A strong thunderstorm will impact portions of northern Wilson and
Woodson Counties through 1245 AM CDT...
At 1144 PM CDT, Doppler radar was tracking a strong thunderstorm near
Yates Center, moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Yates Center, Toronto, Buffalo, Neosho Falls, Cross Timbers State
Park, Toronto Lake, Batesville, Rose and Piqua.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Kansas.
&&
LAT...LON 3773 9596 3804 9596 3804 9552 3753 9553
TIME...MOT...LOC 0444Z 289DEG 10KT 3781 9574
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
METZGERSpecial weather statement, Jul 13, 12:38 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Wichita KS
1238 AM CDT Thu Jul 13 2023
KSZ070-130615-
Greenwood KS-
1238 AM CDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of northeastern
Greenwood County through 115 AM CDT...
At 1237 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Hamilton, or 14 miles northeast of Eureka, moving
southeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hamilton, Virgil and Cross Timbers State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Kansas.
&&
LAT...LON 3775 9596 3790 9628 3806 9620 3800 9596
TIME...MOT...LOC 0537Z 299DEG 31KT 3791 9604
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CRWSpecial weather statement, Jul 13, 12:43 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Wichita KS
1243 AM CDT Thu Jul 13 2023
KSZ071-130615-
Woodson KS-
1243 AM CDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of southwestern Woodson
County through 115 AM CDT...
At 1243 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northwest of Toronto, or 14 miles east of Eureka, moving
southeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Yates Center, Toronto, Cross Timbers State Park, Toronto Lake and
Batesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Kansas.
&&
LAT...LON 3774 9582 3773 9593 3775 9596 3800 9596
3787 9563
TIME...MOT...LOC 0543Z 299DEG 31KT 3788 9603
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CRWLocal storm report, Jul 13, 12:44 AM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
1244 AM CDT Thu Jul 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 AM Tstm Wnd Gst 1 WSW Chanute 37.67N 95.48W
07/13/2023 M59 MPH Neosho KS ASOS
ASOS station KCNU Chanute Martin Johnson
Airport.
&&
JCSpecial weather statement, Jul 13, 1:05 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Wichita KS
105 AM CDT Thu Jul 13 2023
KSZ069-070-130645-
Butler KS-Greenwood KS-
105 AM CDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of northeastern Butler
and southern Greenwood Counties through 145 AM CDT...
At 105 AM CDT, Doppler radar was tracking a strong thunderstorm 15
miles west of Eureka, moving southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eureka, Rosalia, Climax, Eureka City Lake, Eureka Airport, Fall River
Lake, El Dorado State Park and Fall River State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central and southeastern Kansas.
&&
LAT...LON 3786 9676 3804 9662 3778 9601 3760 9614
TIME...MOT...LOC 0605Z 300DEG 24KT 3788 9656
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CRWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 10:08 PM CDT | Special Weather Statement | ICT | Allen | 37 min |
| Jul 12, 10:16 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 42 min |
| Jul 12, 10:34 PM CDT | Special Weather Statement | ICT | Woodson | 41 min |
| Jul 12, 10:57 PM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 47 min |
| Jul 12, 11:01 PM CDT | Special Weather Statement | ICT | Allen | 29 min |
| Jul 12, 11:32 PM CDT | Special Weather Statement | ICT | Allen, Neosho | 28 min |
| Jul 12, 11:45 PM CDT | Special Weather Statement | ICT | Woodson | 60 min |
| Jul 13, 12:15 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 45 min |
| Jul 13, 12:38 AM CDT | Special Weather Statement | ICT | Greenwood | 37 min |
| Jul 13, 12:43 AM CDT | Special Weather Statement | ICT | Woodson | 32 min |
| Jul 13, 12:51 AM CDT | Areal Flood Warning | ICT | Allen, Neosho, Wilson, Woodson | 9 hr |
| Jul 13, 12:54 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Greenwood, Neosho, Wilson, Woodson | 66 min |
| Jul 13, 1:05 AM CDT | Special Weather Statement | ICT | Greenwood | 40 min |
| Jul 13, 1:33 AM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood, Neosho, Wilson | 27 min |
| Jul 13, 1:59 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 61 min |
| Jul 13, 2:26 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 41 min |
Nearby
Flash Flood Warnings in Kansas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.